# SDR AALA20060025

- Difficulty date: January 12, 2006
- Submitted: January 19, 2006
- Operation: Air carrier
- Aircraft: N396AN
- Make and model: Boeing 767323
- Aircraft serial: 29603
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

JFK - EMERGENCY LIGHTS AT ROW 29AB TO 36AB INOPERATIVE.  FOUND LOOSE CONNECTION AT SEAT 36AB.  RESECURED CONNECTION FOR EMERGENCY LIGHTS AT ROWS 29AT TO 36AB.  SYSTEM GROUND CHECKED NORMAL OPERATION.
